Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Maximal Thurston-Bennequin number of $ +$adequate links

Author: Tamás Kálmán
Journal: Proc. Amer. Math. Soc. 136 (2008), 2969-2977
MSC (2000): Primary 57M25; Secondary 53D12
Published electronically: April 7, 2008
MathSciNet review: 2399065
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The class of $ +$adequate links contains both alternating and positive links. Generalizing results of Tanaka (for the positive case) and Ng (for the alternating case), we construct fronts of an arbitrary $ +$adequate link $ A$ so that the diagram has a ruling; therefore its Thurston-Bennequin number is maximal among Legendrian representatives of $ A$. We derive consequences for the Kauffman polynomial and Khovanov homology of $ +$adequate links.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M25, 53D12

Retrieve articles in all journals with MSC (2000): 57M25, 53D12

Additional Information

Tamás Kálmán
Affiliation: Graduate School of Mathematics, University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo, 153-8914, Japan

PII: S 0002-9939(08)09478-1
Received by editor(s): November 9, 2006
Published electronically: April 7, 2008
Communicated by: Daniel Ruberman
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia